A 27-year-old female asked:
i've recently went to the doctor & i have bronchitis. now my cough has worsened & i have a horriable taste in my mouth like a metal!
2 doctor answers
Dr. George Valdez answered
Specializes in Family Medicine
Antibiotic?: They may have given you an anti-biotic that causes nasty metal taste. The most common ones are biaxin (clarithromycin) and Flagyl (metronidazole), but if your cough is worsening you should let the doctor know, and get re-checked sooner to make sure not turning into pneumonia.
Answered on Dec 8, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have numbness running up the left side of the outer part of my left leg for a few months now and recently have pretty bad pain in my left
I have metal screws in my back from a spine fusion will i be able to go through a metal detector at the airport
I have fludied in my ear my doctor gave me meds and then i went to a ear nose and thoat doctor and he told me to stop taking it what should i do
I have a pain in my right leg and it is more to the right side not the back like the calf what could it be
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!